Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A regularity criterion for the 2D MHD and viscoelastic fluid equations

Tom 114 / 2015

Zhuan Ye Annales Polonici Mathematici 114 (2015), 123-131 MSC: Primary 35Q35, 76A10; Secondary 35B44. DOI: 10.4064/ap114-2-3

Streszczenie

This paper is dedicated to a regularity criterion for the 2D MHD equations and viscoelastic equations. We prove that if the magnetic field $B$, respectively the local deformation gradient $F$, satisfies $$\nabla B,\,\,\nabla F \in L^{q}(0,T; L^{p}(\mathbb{R}^{2}))$$ for ${1}/{p}+{1}/{q}=1$ and $2< p\leq \infty$, then the corresponding local solution can be extended beyond time $T$.

Autorzy

  • Zhuan YeSchool of Mathematical Sciences
    Beijing Normal University
    Laboratory of Mathematics and Complex Systems
    Ministry of Education
    Beijing 100875, People's Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek